Alert archive / South Carolina / Coastal Flood Statements in 2006

Coastal Flood Statement 2, NWS Charleston, SC

June 24, 2006

NWS Charleston, SC issued this coastal flood statement at Jun 24, 2006, 3:58 PM EDT. It took effect at Jun 25, 2006, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2006, 3:58 PM EDT (19:58 UTC)
In effect from
Jun 25, 2006, 10:00 AM EDT
Expired
Jun 25, 2006, 8:00 PM EDT
In force
10 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KCHS 241958
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT SAT JUN 24 2006

GAZ117-119-139-141-SCZ048>051-251100-
/O.NEW.KCHS.CF.S.0002.060625T1400Z-060626T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
358 PM EDT SAT JUN 24 2006

...HIGH RISK OF RIP CURRENTS SUNDAY FOR THE BEACHES OF SOUTH 
COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA...

THE COMBINATION OF INCREASING SWELL BEING GENERATED BY A TROPICAL
DISTURBANCE NORTH OF THE BAHAMAS...A STRONG ONSHORE WIND AND THE
APPROACH OF A NEW MOON WILL RESULT IN A HIGH RISK OF RIP CURRENTS
AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH COASTAL
GEORGIA ON SUNDAY. THIS INCLUDES BEACHES SUCH AS ISLE OF PALMS...
SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO BEACH...
HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES ISLAND.

A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE
CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP
CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS.

RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY
FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN
CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$
3 follow-up statements
000 
WHUS42 KCHS 250745
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
345 AM EDT SUN JUN 25 2006

GAZ117-119-139-141-SCZ048>051-260000-
/O.CON.KCHS.CF.S.0002.060625T1400Z-060626T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
345 AM EDT SUN JUN 25 2006

...HIGH RISK OF RIP CURRENTS SUNDAY AT THE BEACHES OF SOUTH
COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA...

AN INCREASING SWELL...COMBINED WITH A STRONG ONSHORE FLOW AND THE
ASTRONOMICALLY HIGH TIDES...WILL RESULT IN A HIGH RISK OF RIP
CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH
COASTAL GEORGIA TODAY. THIS INCLUDES BEACHES SUCH AS THE ISLE OF
PALMS...SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO
BEACH...HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES
ISLAND.

A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE
CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP
CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS.

RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY
FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN
CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

JRL
000 
WHUS42 KCHS 251450
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EDT SUN JUN 25 2006

GAZ117-119-139-141-SCZ048>051-260000-
/O.CON.KCHS.CF.S.0002.000000T0000Z-060626T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1050 AM EDT SUN JUN 25 2006

...HIGH RISK OF RIP CURRENTS SUNDAY AT THE BEACHES OF SOUTH
COASTAL SOUTH CAROLINA AND NORTH COASTAL GEORGIA...

AN INCREASING SWELL...COMBINED WITH A STRONG ONSHORE FLOW AND THE
ASTRONOMICALLY HIGH TIDES...WILL RESULT IN A HIGH RISK OF RIP
CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH
COASTAL GEORGIA TODAY. THIS INCLUDES BEACHES SUCH AS THE ISLE OF
PALMS...SULLIVANS ISLAND...FOLLY BEACH...KIAWAH ISLAND...EDISTO
BEACH...HILTON HEAD ISLAND...TYBEE ISLAND AND SAINT CATHERINES
ISLAND.

A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE
CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP
CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS.

RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY
FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN
CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

JRL/79
000 
WHUS42 KCHS 252042
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT SUN JUN 25 2006

GAZ117-119-139-141-SCZ048>051-260000-
/O.CON.KCHS.CF.S.0002.000000T0000Z-060626T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
442 PM EDT SUN JUN 25 2006

...HIGH RISK OF RIP CURRENTS CONTINUES THROUGH THIS EVENING...
...MODERATE RISK FOR RIP CURRENTS MONDAY...

A PERSISTENT 4 FOOT SWELL...COMBINED WITH A STRONG ONSHORE FLOW AND
THE ASTRONOMICALLY HIGH TIDES...WILL RESULT IN A HIGH RISK OF RIP
CURRENTS AT THE BEACHES OF SOUTH COASTAL SOUTH CAROLINA AND NORTH
COASTAL GEORGIA THROUGH THIS EVENING. THIS INCLUDES BEACHES SUCH
AS THE ISLE OF PALMS...SULLIVANS ISLAND...FOLLY BEACH...KIAWAH
ISLAND...EDISTO BEACH...HILTON HEAD ISLAND...TYBEE ISLAND AND
SAINT CATHERINES ISLAND.

A HIGH RISK FOR RIP CURRENTS MEANS THAT WIND AND OR WAVE
CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP
CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS.

RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY
FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN
CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this coastal flood statement went out at Jun 24, 3:45 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 24, 3:45 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT SAT JUN 24 2006

...HIGH RISK FOR RIP CURRENTS ON SUNDAY...

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...LIGHT SHOWERS HAVE
DEVELOPED ALONG THE SEABREEZE THIS AFTERNOON...WITH NO LIGHTNING
STRIKES DETECTED IN THE CWA SO FAR. LOOKS LIKE INITIALLY ANY SHOWER
AND THUNDERSTORM ACTIVITY WILL BE DEPENDENT ON THE SEABREEZE
BOUNDARY FOR LATE THIS AFTERNOON. OVERNIGHT HOWEVER...AREAS OF
PRECIP WILL BEGIN TO APPROACH THE COASTLINE FROM THE TROPICAL LOW
OFF THE FLORIDA COAST. ACCORDINGLY...SLIGHT CHANCE POPS FOR THIS
AFTERNOON AND EVENING WILL INCREASE TO CHANCE POPS OVERNIGHT.

DIFFERENCES BETWEEN THE GFS AND NAM CONTINUE WITH THE 12Z MODEL RUN
CONCERNING THE INTENSIFICATION OF THIS TROPICAL LOW. NAM IS MUCH
MORE AGGRESSIVE IN DEVELOPING THE SYSTEM AND SENDING IT ONSHORE AT
THE GA/FL BORDER. CONSIDERING THE CURRENT SOMEWHAT DISORGANIZED
STATE OF THE TROPICAL DISTURBANCE...BELIEVE THAT THE NAM IS GOING
TOO DEEP WITH THE DEVELOPMENT. WILL LEAN MORE TOWARD THE GFS
SOLUTION...WHICH KEEPS THE SYSTEM QUITE A BIT WEAKER AND SENDS IT
FURTHER SOUTH INTO FLORIDA. DESPITE THE MODEL DISCREPANCIES...CANNOT
ARGUE WHEN BOTH MODELS SHOW A LARGE SWATH OF TROPICAL MOISTURE
SWINGING TOWARD THE SOUTHEAST COAST ON SUNDAY. HAVE THEREFORE
INCREASED POPS TO LIKELY THROUGH SUNDAY EVENING.

WITH PLENTY OF RAIN IN THE AREA...AS WELL AS THICK CLOUD
COVER...HIGH TEMPS ON SUNDAY WILL BE SEVERAL DEGREES COOLER THAN
TODAY. EXPECT TEMPERATURES TO ONLY REACH THE MID 80S ON SUNDAY
AFTERNOON.
&&

.LONG TERM /MONDAY THROUGH SATURDAY/...THE WK TROPICAL SYSTEM NEAR
THE NRN BAHAMAS HAS SHOWN LITTLE CHANGE IN ORGANIZATION TODAY. NHC
CONTINUES TO MONITOR THIS SYSTEM FOR PSBL TROPICAL CYCLONE DVLPMNT.
WL LEAN CLOSER TO THE 24/12Z GFS SOLN FOR NOW WHICH SHOWS A WEAK
TROPICAL LOW MOVING INLAND ACROSS FL. EVEN IF THIS SYSTEM DOES NOT
DVLP...DEEP TROPICAL MOISTURE WL FEED INTO THE AREA FM THE ATLC
THROUGH MON. ALTHOUGH SFC INSOLATION WL LIKELY BE LIMITED BY
EXTENSIVE CLOUD COVER...NUMEROUS SHOWERS AND TSTMS ARE XPCTD TO FIRE
DURING THE DAY MON AS TEMPS SURPASS CONVECTIVE TEMPS IN THE LWR 80S.
LCLLY HVY RNFL IS A DISTINCT POSSIBILITY AS PWATS SURPASS 2.25
INCHES BUT IT APPEARS THERE WL BE ENOUGH MEAN FLOW TO PRECLUDE
WDSPRD FLASH FLOODING. LOCALIZED URBAN AND POOR DRAINAGE FLOODING
APPEARS MORE LIKELY ESP WHERE CONVECTIVE TRAINING AND PSBL TIDAL
IMPACTS OCCUR. HPC QPF SHOWS STORM TOTAL AMOUNTS OF 1-2 INCHES WHICH
LOOKS REASONABLE GIVEN THE UNCERTAINTY IN THE OVRALL SYNOPTIC
PATTERN. WL INCR POPS TO THE LIKELY CATEGORY AND LWR TEMPS SLGTLY.

THE RISK FOR SCT SHOWERS AND TSTMS WL CONTINUE THROUGHOUT MUCH OF
THE WEEK AS TROPICAL MOISTURE COMBINES WITH ADEQUATE INSTABILITY.
TEMPS WL BE NEAR NORMAL THROUGH THE PERIOD.
&&

.MARINE...MODEL GUIDANCE INDICATES SOUTHEAST SWELLS CONTINUING TO
INCREASE TONIGHT THROUGH SUNDAY NIGHT AT BOTH BUOY 4 AND BUOY 8.
BUOY 4 HAS BOUNCED BETWEEN ABOUT 4 FT AND 5 FT WAVE HEIGHTS THIS
AFTERNOON. WILL ASSUME THAT THESE WAVE HEIGHTS TRANSLATE DOWN THE
COAST TO OFFSHORE GA WATERS...AND THUS CONTINUE THE SCEC FOR AMZ374
TONIGHT.

WILL LEAN MORE TOWARD THE GFS WINDS FOR THE SHORT TERM WINDS...AS
NAM SEEMS TOO AGGRESSIVE WITH DEEPENING THE TROPICAL LOW EAST OF
FLORIDA. EAST TO SOUTHEAST FLOW WILL CONTINUE THROUGH THROUGH THE
WEEKEND AS TROPICAL LOW PASSES TO THE SOUTH OF THE COASTAL WATERS.
SURFACE GRADIENT WILL TIGHTEN UP SUNDAY AFTERNOON...AND HAVE
INCREASED WIND SPEEDS ABOVE MODEL GUIDANCE FOR THE NEARSHORE SC
MARINE AREAS.

A BIT A PINCHED GRADIENT WL CONTINUE TO IMPACT THE WTRS THROUGH MON
AS WK LOW PRES PASSES TO THE S. MARGINAL SCA CONDITIONS WL LIKELY BE
ONGOING IN THE GA OFFSHORE WTRS WERE COMBINED SEAS WL BE IN THE 4-6
FT RANGE. WINDS AND SEAS WL BEGIN TO SETTLE BACK DOWN TUE AND
CONTINUE THROUGH THU.
&&

.AVIATION...HAVE AMENDED TAFS TO INCLUDE MENTION OF VICINITY
SHOWERS AT BOTH TERMINALS THROUGH THE AFTERNOON AND EARLY EVENING.
ONCE SEABREEZE PASSES...SHOWER ACTIVITY WILL DECREASE FOR A FEW
HOURS. HOWEVER...SHOWERS MOVING ONSHORE FROM TROPICAL SYSTEM TO THE
SOUTHEAST WILL INCREASE RAIN CHANCES OVERNIGHT. WET WEATHER WILL
CONTINUE INTO SUNDAY AS A FEED OF TROPICAL RAIN CIRCULATES INTO THE
CWA. AS SHOWERS AND POSSIBLY THUNDERSTORMS AFFECT THE AREA THROUGH
THE TAF PERIOD...CEILINGS AND VSBYS ARE EXPECTED TO DROP TO MVFR AT
TIMES.
&&

.RIP CURRENTS/TIDES...RIP CURRENT REPORTS CONTINUE TO FILTER FROM
VARIOUS NWS RIP CURRENT SPOTTERS AND LIFEGUARD GROUPS THIS AFTN. THE
RIPS HAVE BEEN UNUSUALLY STRONG NEAR THE WASHOUT AND FOLLY BEACH
PIER OVR THE PAST FEW HRS. ALL INDICATIONS POINT TO A HIGH RISK FOR
RIP CURRENTS SUN AS BREEZY CONDITIONS ALONG THE BEACHES COMBINE WITH
AN INCRG SWELL AND ADDED NEW MOON ASTRONOMICAL IMPACTS FOR A
POTENTIALLY DANGEROUS AND LIFE THREATENING RIP CURRENT EVENT. WL
ISSUE A COASTAL HAZARDS MESSAGE WITH THE AFTN PKG AND HEADLINE A
HIGH RISK FOR RIP CURRENTS FOR ALL COASTAL ZONES IN THE ZFP. THANKS
ILM/JAX FOR THE COORDINATION ON THIS.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

79/77
Hazardous weather outlook, Jun 24, 6:00 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
600 AM EDT SAT JUN 24 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-251000-
CHARLESTON HARBOR-WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC
OUT 20 NM-WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20
NM-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...
INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-WATERS FROM SAVANNAH
GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL
BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL
LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND
COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL
COLLETON-CHARLESTON-COASTAL JASPER-
600 AM EDT SAT JUN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.RIP CURRENTS...THERE IS A MODERATE RISK FOR RIP CURRENTS FOR ALL
BEACHES TODAY. REFER TO THE SURF ZONE FORECAST FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
.RIP CURRENTS...AN ELEVATED RISK WILL CONTINUE THROUGH EARLY NEXT
WEEK.

.TROPICS...THE NATIONAL HURRICANE CENTER CONTINUES TO MONITOR AN
AREA OF DISTURBED WEATHER DEVELOPING EAST OF THE BAHAMAS. THIS
SYSTEM MAY IMPACT THE REGION SUNDAY AND MONDAY AS IT MOVES INTO THE
SOUTHEAST UNITED STATES. IT IS UNKNOWN AT THIS TIME WHETHER THIS
SYSTEM WILL DEVELOP INTO A TROPICAL CYCLONE...HOWEVER EMERGENCY
MANAGEMENT OFFICIALS SHOULD CONTINUE TO MONITOR THIS SYSTEM THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 24, 1:55 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     RIP CURRENTS     TYBEE ISLAND            32.00N 80.85W
06/24/2006                   CHATHAM            GA   COUNTY OFFICIAL

            SEVERAL RIP CURRENTS SPOTTED. NO RESCUES NEEDED AT THIS
            TIME. VERY STRONG LONG SHORE CURRENT REPORTED.

&&
Local storm report, Jun 24, 2:11 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
211 PM EDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     RIP CURRENTS     FOLLY BEACH             32.65N 79.94W
06/24/2006                   CHARLESTON         SC   TRAINED SPOTTER

            SEVERAL RIP CURRENTS REPORTED AROUND FOLLY BEACH.
            REPORTED FROM NWS RIP CURRENT SPOTTER.

0200 PM     RIP CURRENTS     SULLIVANS ISLAND        32.76N 79.84W
06/24/2006                   CHARLESTON         SC   TRAINED SPOTTER

            SEVERAL RIP CURRENTS REPORTED AROUND SULLIVANS ISLAND.
            REPORTED BY NWS RIP CURRENT SPOTTER.

&&
Local storm report, Jun 24, 3:03 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     RIP CURRENTS     FOLLY BEACH             32.65N 79.94W
06/24/2006                   CHARLESTON         SC   TRAINED SPOTTER

            NUMEROUS RIP CURRENTS REPORTED NEAR THE FOLLY BEACH PIER.
            REPORTED BY NWS RIP CURRENT SPOTTER.

&&

Nearby

Coastal Flood Statements in South Carolina, 2006Coastal Flood Statements in Georgia, 2006Every coastal flood statement in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.